| Model Number |
2218-87-356 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the pinnacle 36 x 56 test insert broke.It has no negative involvement in the patient.This is why there was a delay during the procedure.
Event or Problem Description
Additional information received: a.Was/were there any adverse consequence/s that affected the patient because of the reported event? yes, increase the patient´s anesthesia time.B.Did it break in two or more pieces? 3 pieces.C.Were all pieces retrieved from the patient? yes.D.How long the duration of delay? 15 minutes.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > the device associated with this report was returned for analysis.Visual examination of the instrument and photo evidence provided confirmed the complaint.A piece broke off from the instrument in a circular shape around the snap ring area.The broken piece is visible on the photos, but was not physically returned.The snap ring and screw were returned and the snap ring present a circular motion scratch.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.